MAUDE Adverse Event Report: COVIDIEN SURGICAL MAXTACK; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL MAXTACK; STAPLE, IMPLANTABLE
Model Number MAXTACK30
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the laparoscopic intraperitoneal onlay mesh (ipom) repair, at the time of firing, the motorized tacker had an issue.The issue was resolved by using another tacker to complete the case.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAXTACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24103629
Report Number1219930-2026-00339
Device Sequence Number10259443
Product Code GDW
UDI-Device Identifier10884521826267
UDI-Public(01)10884521826267(17)280229(10)N5D1325UY
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K231240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXTACK30
Device Catalogue NumberMAXTACK30
Device Lot NumberN5D1325UY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/24/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/03/2026
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown